# SDR USAA2014032700008

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 35,873 hours, 24,133 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 6556
- Condition: Unserviceable
- Location: Brake System
- Part time: 4,867 hours, 3,333 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BRAKES APPEAR TO HAVE APPLIED ON TAKEOFF AT 70 KNOTS ON LT SIDE.  TAKEOFF WAS REJECTED.  ACFT TAXIED BACK TO THE GATE.  PERFORMED LT GEAR BRAKE INSPECTION IAW AMM 32-40-00-200-001-A, NO FAULTS FOUND.  REPLACED BSCU IAW AMM 32-42-34-400-001-A, ACFT OK FOR SERVICE.
